Record number :
682242
Title of article :
CH-GROUPS WHICH ARE FINITE p-GROUPS
Author/Authors :
ويلكنز، بتينا نويسنده Wilkens, Bettina
Issue Information :
فصلنامه با شماره پیاپی 0 سال 2012
Pages :
15
From page :
9
To page :
23
Abstract :
Abstract. In their paper "Finite groups whose noncentral commuting elements have centralizers of equal size", S. Dolfi, M. Herzog and E. Jabara classify the groups in question- which they call CH- groups- up to finite p-groups. Our goal is to investigate the finite p-groups in the class. The chief result is that a finite p-group that is a CH-group either has an abelian maximal subgroup or is of class at most p + 1. Detailed descriptions, in some cases characterisations up to isoclinism, are given.
Journal title :
International Journal of Group Theory
Journal title :
International Journal of Group Theory
Serial Year :
2012
Link To Document :
بازگشت